| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Nonstandard Device (1420); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the coronary artery.The opticross hd imaging catheter was selected for intravascular ultrasound examination.During preparation, the catheter could not be flushed, and air was noted outside the body.Multiple flushing attempts were unsuccessful, and the catheter did not enter the patient.The procedure was completed with another of the same device.The patient fully recovered and no complications were reported.
Additional Manufacturer Narrative
D4 lot number: updated.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Investigation results: device/media analysis: the device was returned for analysis.Visual inspection revealed that the sheath assembly was kinked.Microscope inspection showed that there were wrinkles around the heat shrink tubing of the drive cable.Flush testing showed that the device could not be flushed when the telescope was fully retracted and fully advanced.Device history record dhr review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Conclusion: this investigation was assigned a conclusion of cause linked to device but unable to trace more specifically based on a review of the reported event details and available information.Although the device was returned for analysis, the most probable cause of the wrinkles observed at the heat shrink tubing of the drive cable could not be identified, limiting determination of the cause of the reported event.The observed kinked sheath is a condition that can occur during procedural advancement due to friction between the catheter, hemostasis valve, guide catheter, and lesion, or from external handling forces.As the dhr review confirmed the device met all manufacturing specifications, the event was assigned as adverse event related to procedure.